# SDR DU4R20200324002

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 25,111 hours, 15,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND SPOTS OF CORROSION AT Y765 FLOOR BEAM BETWEEN FR67 AND FR68, STRINGER 23 L/H S/O 193086 N/R 24023
